Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A partition test for pseudo-random numbers


Author: J. C. Butcher
Journal: Math. Comp. 15 (1961), 198-199
MSC: Primary 65.15
MathSciNet review: 0130089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles Jordan, Calculus of finite differences, Third Edition. Introduction by Harry C. Carver, Chelsea Publishing Co., New York, 1965. MR 0183987

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0130089-2
Article copyright: © Copyright 1961 American Mathematical Society